# SDR CHQA201100062

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 20,311 hours, 16,756 cycles
- Engine: Allsn AE3007A
- Engine time: 20,792 hours, 18,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 02330H2051
- Condition: Cracked
- Location: Cockpit
- Part time: 20,322 hours, 16,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW REPORTED THAT THE CAPTAIN'S WINDSHIELD OUTER PANE CRACKED.  THE AIRCRAFT DIVERTED TO KCMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD WITH NO FURTHER DEFECTS NOTED.
